`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 37,Number 1,     January 2017

1

Characterization of isoperimetric sets inside almost-convex cones    Pages : 1 - 14

Eric Baer and Alessio Figalli

 Abstract       References       Full Text      Related Articles

2

Homogenization of singular quasilinear elliptic problems with natural growth in a domain with many small holes    Pages : 15 - 31

José Carmona and Pedro J. Martínez-Aparicio

 Abstract       References       Full Text      Related Articles

3

On the Smoluchowski-Kramers approximation for SPDEs and its interplay with large deviations and long time behavior    Pages : 33 - 76

Sandra Cerrai,  Mark Freidlin and Michael Salins

 Abstract       References       Full Text      Related Articles

4

Nodal solutions for a generalized quasilinear Schrödinger equation with critical exponents    Pages : 77 - 103

Kun Cheng and Yinbin Deng

 Abstract       References       Full Text      Related Articles

5

Limiting distributions for countable state topological Markov chains with holes    Pages : 105 - 130

Mark F. Demers,  Christopher J. Ianzano,  Philip Mayer,  Peter Morfe and Elizabeth C. Yoo

 Abstract       References       Full Text      Related Articles

6

On the strong-to-strong interaction case for doubly nonlocal Cahn-Hilliard equations    Pages : 131 - 167

Ciprian G. Gal

 Abstract       References       Full Text      Related Articles

7

Carleman estimates and unique continuation property for 1-D viscous Camassa-Holm equation    Pages : 169 - 188

Peng Gao

 Abstract       References       Full Text      Related Articles

8

The wind-driven ocean circulation: Applying dynamical systems theory to a climate problem    Pages : 189 - 228

Michael Ghil

 Abstract       References       Full Text      Related Articles

9

Oscillatory orbits in the restricted elliptic planar three body problem    Pages : 229 - 256

Marcel Guardia,  Tere M. Seara,  Pau Martín and Lara Sabbagh

 Abstract       References       Full Text      Related Articles

10

Global well-posedness for the derivative nonlinear Schrödinger equation in $H^{\frac {1}{2}} (\mathbb{R})$    Pages : 257 - 264

Zihua Guo and Yifei Wu

 Abstract       References       Full Text      Related Articles

11

Liouville theorems for stable solutions of the weighted Lane-Emden system    Pages : 265 - 279

Hatem Hajlaoui,  Abdellaziz Harrabi and Foued Mtiri

 Abstract       References       Full Text      Related Articles

12

Discrete Schrödinger equation and ill-posedness for the Euler equation    Pages : 281 - 293

In-Jee Jeong and Benoit Pausader

 Abstract       References       Full Text      Related Articles

13

Mixed dimensional infinite soliton trains for nonlinear Schrödinger equations    Pages : 295 - 336

Liren Lin and Tai-Peng Tsai

 Abstract       References       Full Text      Related Articles

14

Finiteness and existence of attractors and repellers on sectional hyperbolic sets    Pages : 337 - 354

A. M. López

 Abstract       References       Full Text      Related Articles

15

Perron-Frobenius theory and frequency convergence for reducible substitutions    Pages : 355 - 385

Martin Lustig and Caglar Uyanik

 Abstract       References       Full Text      Related Articles

16

A Hamiltonian approach for nonlinear rotational capillary-gravity water waves in stratified flows    Pages : 387 - 404

Calin Iulian Martin

 Abstract       References       Full Text      Related Articles

17

Long-time behavior of a fully discrete Lagrangian scheme for a family of fourth order equations    Pages : 405 - 434

Horst Osberger

 Abstract       References       Full Text      Related Articles

18

Zero sequence entropy and entropy dimension    Pages : 435 - 448

Yixiao Qiao and Xiaoyao Zhou

 Abstract       References       Full Text      Related Articles

19

Local and global well-posedness results for the Benjamin-Ono-Zakharov-Kuznetsov equation    Pages : 449 - 483

Francis Ribaud and Stéphane Vento

 Abstract       References       Full Text      Related Articles

20

Monotone dynamical systems: Reflections on new advances & applications    Pages : 485 - 504

Hal L. Smith

 Abstract       References       Full Text      Related Articles

21

Stationary and time--periodic patterns of two--predator and one--prey systems with prey--taxis    Pages : 505 - 543

Ke Wang,  Qi Wang and Feng Yu

 Abstract       References       Full Text      Related Articles

22

Random attractor for stochastic non-autonomous damped wave equation with critical exponent    Pages : 545 - 573

Zhaojuan Wang and Shengfan Zhou

 Abstract       References       Full Text      Related Articles

23

The attractors for 2nd-order stochastic delay lattice systems    Pages : 575 - 590

Chengjian Zhang and Lu Zhao

 Abstract       References       Full Text      Related Articles

24

Direct approach to detect the heteroclinic bifurcation of the planar nonlinear system    Pages : 591 - 604

Ling-Hao Zhang and Wei Wang

 Abstract       References       Full Text      Related Articles

25

Bound state solutions of Schrödinger-Poisson system with critical exponent    Pages : 605 - 625

Xu Zhang,  Shiwang Ma and Qilin Xie

 Abstract       References       Full Text      Related Articles

26

Boundedness of solutions to a quasilinear higher-dimensional chemotaxis--haptotaxis model with nonlinear diffusion    Pages : 627 - 643

Jiashan Zheng

 Abstract       References       Full Text      Related Articles

27

Blow-up of solutions to the periodic generalized modified Camassa-Holm equation with varying linear dispersion    Pages : 645 - 661

Min Zhu and Ying Wang

 Abstract       References       Full Text      Related Articles